# SDR DHL2005782560

- Difficulty date: March 22, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH IDENTIFICATION OF EXISTING REPAIR ON RT ELEVATOR LOWER SKIN AT STAB STA 106 PER ASTAR J/C NR FCD500001-001B.  REPAIR ON RT ELEVATOR LWR SKIN AT STAB STA 106 FOUND TO BE IN NON-COMPLIANCE IAW 727 SRM 55-20-3 FIG 5.  REMOVED REPAIRS 2 EA FOR INCORPARATION IAW 727 SRM 51-30-2.  FABBED NEW DOUBLER FROM 2024-T3 /032 PO NR 9002034 DIM 10 INCH BY 9 1/4 INCH IAW 727 SRM 55-20-3 FIG 5.  DOUBLER TREATED PRIMED AND INSTALLED IAW 727 SRM 51-10-2 AND 55-20-3 FIG 5. CALCULATED ELEVATORS NEW MOMENT OF 121.06 IS WITHIN THE LIMITS 120+- 20 POUND-INCHES, NO FURTHER ACTION REQUIRED IAW 727 SRM 51-80-7.
